Dymadon for kids is a great tasting product to provide relief from pain to babies of ages 2 years to 12 years. The 100 ml Dymadon for kids is a perfect size to be kept inside bags during travel.
Active ingredient is paracetamol 50mg (in each ml).
Contains products like benzonate, saccharin which may have Medicines effect or cause diarrhoea.
Should be stored below 25°C and should be protected from direct sunlight.
Rating & Reviews